Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2010 | Conference Paper | LibreCat-ID: 1905
Gall, D., Jacob, R., W. Richa, A., Scheideler, C., Schmid, S., & Täubig, H. (2010). Time Complexity of Distributed Topological Self-stabilization: The Case of Graph Linearization. In LATIN 2010: Theoretical Informatics, 9th Latin American Symposium, Oaxaca, Mexico, April 19-23, 2010. Proceedings (Vol. 6034, pp. 294--305). Springer. https://doi.org/10.1007/978-3-642-12200-2_27
LibreCat | DOI
 

Filters and Search Terms

isbn=978-3-642-12199-9

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed